MAUDE Adverse Event Report: MMJ, S.A. DE C.V. SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ, S.A. DE C.V. SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 10CFN
Medical Device Problem Code Split (2537)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use, the device was difficult to remove and once removed, a piece of plastic white broke.The customer indicated that there was no patient injury.
 
Additional Manufacturer Narrative
Additional information: evaluation summary: the sample was received for analysis and the reported issue was confirmed.Procedure was done to inspect the product taking as aql of 2.5 every one hour and half using a sampling plan.This quality instruction describes the guidelines to verify the head for damages and head seated.Device history record was not reviewed since the lot number was not provided.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ, S.A. DE C.V.
ave. henequen no 1181 desarrol
ciudad juarez,ci 32590
MX  32590
MDR Report Key7454772
Report Number2936999-2018-00289
Device Sequence Number1373628
Product Code JOH
UDI-Device Identifier50884522006901
UDI-Public50884522006901
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10CFN
Device Catalogue Number10CFN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2018
Initial Date Received by Manufacturer 04/11/2018
Supplement Date Received by Manufacturer07/26/2018
Initial Report FDA Received Date04/24/2018
Supplement Report FDA Received Date08/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient Weight68